MathSciNet Relay Station
MathSciNet bibliographic data
MR2297092 37B05 (37B50)
Lightwood, Samuel J.; Ormes, Nicholas S. Bounded orbit injections and suspension equivalence for minimal $\Bbb Z^2$ actions. Ergodic Theory Dynam. Systems 27 (2007), no. 1, 153–182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement